# SDR CHQA200500047

- Difficulty date: March 3, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N372SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145538
- Aircraft time: 8,695 hours, 7,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS FLOOR PROXIMITY LIGHT STRIP NR 7 IN INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EGRESS FLOOR LIGHT IAW EMB 140 MM 33-50-00-5.
